# SDR UALA2011020100554

- Difficulty date: January 31, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,304 hours, 8,658 cycles
- Engine: Pwa PW4077
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: S251W220101
- Part serial: 1977
- Condition: No Test
- Location: Pos 2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACE MONITOR TEST FAILED MSG27-13004.   FOUND ACTIVE MESSAGE 27-10116. LT INBD ELEVATOR PCU PRESSURE REDUCER SOLENOID OPERATED VALVE IS NOT IN COMMANDED POSITION.  TRIED NEW ACE- NO HELP.  VERIFIED 28 VDC AT PCU CONNECTOR IAW FIM.  IAW FIM WIRE CHECKS OK FROM ACE M27121, B15 TO PCU M27112 PIN 6.  WIRE 1542-22 CHECKS OK FROM ACE M27121 B4 TO PSA M24101 INSERT 28.  LT INBD ELEVATOR PCU REPLACED IAW MM.
